# SDR GUUA03160601

- Difficulty date: March 16, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120231
- System (JASC): 2110 · Cabin Compressor System
- Part: Arm
- Part number: 12021119001
- Condition: Worn
- Location: Ram Air Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9230 FLL/NAS, AFTER TAKEOFF LEFT AIRCONDITION PACK FAIL ILLUMINATED CREW NOTICED AN OILY SMELL FROM PACKS RETURNED TO FLL LANDED WITHOUT INCIDENT.  REPLACED LEFT RAM AIR DOOR ARM.
